Infinite geometric groups of rank 4

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

An elementary proof is given of the nonexistence of infinite geometric groups of finite type and rank 4.

Original languageEnglish
Pages (from-to)87-88
Number of pages2
JournalEuropean Journal of Combinatorics
Volume13
Issue number2
DOIs
Publication statusPublished - 1 Jan 1992

Fingerprint

Dive into the research topics of 'Infinite geometric groups of rank 4'. Together they form a unique fingerprint.

Cite this